# SDR QXEA2011041200282

- Difficulty date: April 8, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 23,129 hours, 23,917 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bearing
- Part number: 29675
- Condition: Failed
- Location: Mlg Axle
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LT MAIN BRAKE, OTBD WHEEL, WAS SMOKING AFTER FLIGHT WITH METAL FILINGS IN WHEEL SLOTS.  REMOVED NR 1 AND NR 2 MLG TIRE AND WHEEL ASSY AND BRAKE ASSY IAW MX 6324101 AND 6324201.  REMOVED NR 1 AND NR 2 WHEEL SPEED TRANSDUCERS IAW AMM TASK 32-46-11-000-801.  REMOVED TRANSDUCER HARNESS IAW AMM TASK 32-11-04-000-801. AXLE DAMAGE FROM BEARING FAILURE. REMOVED NR 1 MLG AXLE IAW AMM TASK 32-11-04-000-801. INSTALLED NEW AXLE IAW TASK 32-11-04-400-801. INSTALLED TRANSDUCER HARNESS AND NEW  WHEEL SPEED TRANSDUCERS IAW TASKS 32-11-04-400-801 AND 32-46-11-400-801. INSTALLED NR 1 AND NR 2 BRAKE ASSY AND WHEEL AND TIRE ASSY IAW MX 6324201 AND 6324101. C/W FUNC TEST OF ANTI SKID SYS IAW AMM TASK 32-46-00-720-802, FUNC TEST GOOD. PERFORMED VISUAL INSP OF LOWER SHOCK STRUT, ELECTRICAL HARNESS AND HYD LINES. NO DEFECTS NOTED.  AXLE SLEEVE AND NR 2 AXLE NUT INSPECTED IAW AMM TASK 05-50-17-210-801 STEP 4. C.  NO DEFECTS FOUND. RETURNED TO SERVICE.
